MathSciNet Relay Station
MathSciNet bibliographic data
MR753873 17B65 (16A99)
Kirillov, A. A.; Kontsevich, M. L.; Molev, A. I. Algebras of intermediate growth. (Russian) Translated in Selecta Math. Soviet. 9 (1990), no. 2, 137–153. Akad. Nauk SSSR Inst. Prikl. Mat. Preprint 1983, no. 39, 19 pp.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement